RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 62, Issue 2  


Structure of cohomology modules of linear bundles over $G/B$ and weak ordering on the Weyl group
A. M. Adamovich
163
Even permutations not representable in the form of a product of two permutations of given order
V. G. Bardakov
169
Finite-codimensional Chebyshev subspaces in the complex space $C(Q)$
L. P. Vlasov
178
An extremum problem on a class of differentiable functions of several variables
D. V. Gorbachev
192
On a transformation operator
I. M. Guseinov
206
Exact maximum likelihood estimator of the structure of a stratified population
G. I. Ivchenko, S. A. Khonov, E. A. Ivanov
216
Ultrametric spaces and related Hilbert spaces
R. S. Ismagilov
223
A relationship between the maximum modulus and Taylor coefficients of entire functions of several complex variables
Yu. F. Korobeinik
238
Decompositions of metrizable compact spaces admitting $T$-systems of complex-valued functions
V. A. Koshcheev
259
Analysis of bifurcation points and nontrivial branches of solutions to the stationary Vlasov–Maxwell system
N. A. Sidorov, A. V. Sinitsyn
268
The dynamics of a two-component fluid in the presence of capillary forces
V. N. Starovoitov
293
Functions of two variables continuous along straight lines
È. È. Shnol'
306
Smooth regularization of plurisubharmonic functions
R. S. Yulmukhametov
312
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019